# SDR CA090928010

- Difficulty date: September 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,322 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070606
- Condition: Malfunctioned
- Location: Engine
- Part time: 310 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) FCU WAS CAUSE OF DELAYED LIGHT OFF.  ANYWHERE FROM 1-5 SECONDS AND WORSE WHEN COLD.
